I had a PLIF with plating in Aug. 2009 with ongoing complaints of pain and radicular symptoms. After having a radiofrequency ablasion I lost all sensation and use of left leg. After IV steroids I've regained use at hip and partial at knee. MRI is negative and EMG shows damage to L5. My foot is always cold and veins distended and leg becomes purple. I continue to have decreased sensation from ball of foot through the toes and marked weakness. I have clonus and other involuntary movements and spasm at the ankle and foot. First off, has anyone ever heard of this as complication of radiofrequency ablasion? and recommend further treatment and what's my prognosis?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.